# SDR CA090909005

- Difficulty date: September 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,990 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Housing
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Actuator
- Component part number: A44700009
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

WHEN THE FLIGHT/TAXI SWITCH WAS SELECTED TO FLIGHT MODE PRIOR TO DEPARTURE, A LOUD BANG WAS HEARD IN THE CABIN BY THE F/A AND FLIGHT CREW. ALSO NOTED A RAPID LOSS OF HYD FLUID IN THE NR 1 SYS.  ACFT RETURNED TO  APRON.   MX FOUND THE LT IB ROLL SPOILER ACTUATOR CASING HAD CRACKED CAUSING THE FLUID LOSS.  ACTUATOR WAS REPLACED AND ACFT RETURNED TO SERVICE.
